# SDR ASAA2015090912986

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 7,392 hours, 2,381 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2198901
- Condition: Damaged
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT R2 DOOR MAKES LOUD, HIGH PITCHED NOISE DURING FLIGHT.  ALL PRESSURIZATION INDICATIONS ARE NORMAL.  F/A REPORTS THAT IT WAS VERY LOUD ON DESCENT AND INTERFERED WITH COMMUNICATIONS.  ACFT GROUNDED. PRESSURIZED AIRFRAME TO 4 PSI, HIGH HISS ON INSIDE ON LOWER CENTER OF DOOR R-2 CONFIRMED BY LEAK CHECK ON OUTSIDE LOWER CENTER OF DOOR & ON AFT LOWER DOOR, WHERE DOOR MEETS SILL.  FOUND ANTI-SKATING FOIL DAMAGE ON OUTFLOW VALVE REPAIRED ANTI-SKATING FOIL ON OUT FLOW VALVE. REF AMM 21-31-03-400-801, STEP 3.F.4, PRESSURIZED ACTUATOR TO 4 PSI NO LEAKS NOTED ON R2 DOOR.
